It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2009, 08:43 AM   #1
Senior Veteran
(female)
 
Join Date: Dec 2004
Posts: 1,044
tattoogirl HB User
???Vibrating/zaps/electric shock sensations

I get this vibrating (through whole body and in head), zapping/electric shocks (when walking from tip of toes to head). It happens off and on but since I had the flu it's been CONSTANT. And it's weird...since this has been happening my RLS has subsided and the bug-like sensation through my body is less??? Does this sound like something that could be related to narcotic meds? About 5 months back the shocks were so bad they actually made me fall!!! That lasted about 2 weeks and hasn't happened that severe since.

I have another question about starting with a new PCP but will ask in a new post. Thanks!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
brain zaps genie04 Depression 7 05-18-2011 01:45 PM
loss of tactile sensitivity, numbing electric shock sensations - most of body boroam General Health 6 01-12-2011 05:52 AM
Zoloft Withdrawal - "zaps" and more - benadryl or tylenol? campbellita Depression 6 05-10-2009 02:31 PM
Brain zaps??? shellymc Depression 46 02-03-2009 07:54 AM
electric shock sensations dawnies Multiple Sclerosis 3 03-30-2008 07:12 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!